# SDR USAA2009090992438

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,353 hours, 28,407 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53570103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-7 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON INTERNAL STRUCTURE OF BULKHEAD FRAME AT FR70 BETWEEN S22R TO S23R.  REPAIRED INTERNAL STRUCTURE OF BULKHEAD FRAME AT FR70 BETWEEN S22R TO S23R IAW US AIRWAYS EA 132598.
